Two-Variable First-Order Logic with Equivalence Closure
SIAM Journal on Computing, Volume 43, Issue 3, 2014, Pages 1012-1063.
corresponding finite satisfiability problembinary predicatefinite satisfiability problemtwo-variable fragmentequivalence closureMore(13+)
We consider the satisfiability and finite satisfiability problems for extensions of the two-variable fragment of first-order logic in which an equivalence closure operator can be applied to a fixed number of binary predicates. We show that the satisfiability problem for two-variable, first-order logic with equivalence closure applied to t...More
Full Text (Upload PDF)
PPT (Upload PPT)